# SDR DALA2019032201898

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 50,872 hours, 4,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7107, L/P 0995030) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. INSTALLED LENS OK FOR SVC.
